Are any of my supplements causing acne?
I'm taking Multi+Daily Joy, Magnesium Chelate, Niacin, Taurine, Fish Oil, Vitamin D, Curcumin, NAC, Garlic Oil, and Probiotics.
In the last week and a half I began NAC, Niacin, Fish Oil, and Vitamin D. In the last few days my skin has been terrible, with HUGE painful acne all over it(mostly on my cheeks). I normally get some acne during PMS, but it's typically on my forehead, but right now would be closer to ovulation than the end of my cycle.. The only times I've had problems with it on my cheeks, were during drug addiction years ago and when I was taking Lithium in December.
I'm not taking anything else. I did start working recently and I get off at 9, I'm home with my son by 10-10:30 and hop right into bed with makeup still on. But I've never had an issue with makeup causing this either, so it seems strange that it would suddenly become a problem.